Drug hypersensitivity syndrome caused by minocycline.
Аннотация
BACKGROUND
Minocycline is a commonly prescribed drug for the treatment of acne. Its use is generally not associated with systemic side effects.
OBJECTIVE
To describe a case of minocycline-induced drug hypersensitivity syndrome in a 20-year-old Japanese woman.
METHODS AND
RESULTS
Following 2 months of minocycline treatment, the patient developed skin lesions composed of exudative maculopapules, purpuratous macules, and target-like, erythema multiforme-like plaques over most of her body. In addition, she had fever, abnormal liver function tests, eosinophilia, and atypical lymphocytosis. Laboratory tests indicated no elevation of antibody titers against cytomegalovirus, Epstein-Barr virus, and human herpesvirus 6. Her ongoing exposure to minocycline was stopped, and treatment with oral prednisolone was begun. Her signs, symptoms, and laboratory abnormalities then began to resolve. Subsequently, the syndrome was observed to return briefly in response to an oral challenge with minocycline.
CONCLUSIONS
Minocycline is able to elicit a drug hypersensitivity syndrome that can resemble infectious mononucleosis. This drug reaction can be treated effectively by cessation of exposure to this drug and steroid therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.